MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3345/kjp.2016.59.4.202

Медицинская библиотека · Korean journal of pediatrics · 2016

Deficiency of antidiuretic hormone: a rare cause of massive polyuria after kidney transplantation.

Jang Kyung Mi, Sohn Young Soo, Hwang Young Ju, Choi Bong Seok, Cho Min Hyun

СтатьяПеревод в очереди

Аннотация

A 15-year-old boy, who was diagnosed with Alport syndrome and end-stage renal disease, received a renal transplant from a living-related donor. On postoperative day 1, his daily urine output was 10,000 mL despite normal graft function. His laboratory findings including urine, serum osmolality, and antidiuretic hormone levels showed signs similar to central diabetes insipidus, so he was administered desmopressin acetate nasal spray. After administering the desmopressin, urine specific gravity and osmolality increased abruptly, and daily urine output declined to the normal range. The desmopressin acetate was tapered gradually and discontinued 3 months later. Graft function was good, and urine output was maintained within the normal range without desmopressin 20 months after the transplantation. We present a case of a massive polyuria due to transient deficiency of antidiuretic hormone with the necessity of desmopressin therapy immediately after kidney transplantation in a pediatric patient.

Для цитирования: Jang Kyung Mi, Sohn Young Soo, Hwang Young Ju, Choi Bong Seok, Cho Min Hyun. Deficiency of antidiuretic hormone: a rare cause of massive polyuria after kidney transplantation.. Korean journal of pediatrics. 2016. DOI: 10.3345/kjp.2016.59.4.202.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.